It is currently Sat Aug 19, 2017 9:08 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sat Oct 30, 2010 1:56 pm 
Offline
New Poster
New Poster

Joined: Sat Oct 30, 2010 1:50 pm
Posts: 1
I know I'm whining but.... my KNEES HURT constantly and can't sleep! Ambien doesn't even help! When will the knees/sleep probs stop?

Went on suboxne for 6 months kept doseage low entire time less than 6 mg the whole time


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 30, 2010 3:24 pm 
Offline
Power Poster
Power Poster

Joined: Fri Oct 22, 2010 4:32 am
Posts: 45
If you can, try to excersize for as long as possible, just jump or something for 5 mins if possible - then take a hot shower, dry youself up and se if you can get some hours rest/sleep. Standing in hot showers almost completely nullified any w/d i had during the first week, and the feeling stays for a little while after as well.
And remember that by beating 6 days it should only go better day for day, not worse.
Dont drink coffee.
Best of luck:)


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 30, 2010 6:10 pm 
You dont sound like a whiner at all man dont worry about it, everyone here knows how awful withdrawal can be. One thing that I found that makes the not sleeping part a little more bearable is dont even try and lay down in bed and try to go to sleep. I dont know if that makes it better for anybody but me but the thing is is I would actualy fear nighttime and laying down in bed was like a torture chamber. When I just accepted that fact that I wont be able to sleep and stayed up keeping my mind occupied it was a lot better than kicking around in bed. Sleeping will be hard for awhile but your body will eventualy let you get SOME sleep on its own from exhaustion.


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Sat Oct 30, 2010 9:04 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sat Oct 09, 2010 4:57 pm
Posts: 97
That were my primary issues when I went cold turkey off the Roxi's.. I wanted to chop off my knees! I agree with Filur.... exercise helps. And really really really as hot as you can stand it baths. Epsom salts do wonders, too. The effects only last for a short time, but hell, a little relief is godsend. One day I took SIX scalding hot baths and did deep knee bends for almost a half an hour before hand. That seemed to give me about an hours worth of sleep each time.

It's a bitch to have to work so hard for so little sleep, but a persons gotta do what a persons gotta do otherwise you'll go crazy. And seriously.... Epsom salts works wonders. And taking Magnesium helps the body absorb the Epsom salts, so you might want to pick up some at your local nutrition/vitamin shop.

And congratulations on being six days clean! That's a pretty big milestone! I think I lasted four days, LOL!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 30, 2010 9:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I found that ambien wasn't that great either but you can always ask your doctor for some trazadone or something for restless leg which both work pretty well to get you to sleep. Neurontin also worked for me and eased some of the WD anxiety.

None of them worked really well, but it was better than nothing. I think it ended after about 8 weeks for me. Maybe the sleep was better at six weeks. It has been so long it is hard to remember.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 30, 2010 10:36 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I think you might be in the worst of your withdrawals now. I jumped at much lower dose, but for what it's worth, I was feeling pretty decent after 2 weeks, good by 4 weeks and great by 8 weeks.

I second the epsom salt bath recommendation, you can use a heating pad too - heat is good. Exercise is really good, even if you have to force yourself to do it.

Remember to take it a day at a time. You may have some days or parts of days where you feel better, then you might feel worse again. But you're making progress!

Can you get any clonidine? I found it was helpful for sleep, anxiety and some of the other physical withdrawal.

Let us know how you're doing - we are here for you!

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 31, 2010 7:48 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sat Oct 09, 2010 4:57 pm
Posts: 97
Donekicking - I sent you a personal message.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 31, 2010 8:24 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
I just wanted to offer some encouragement and also tell you that at this point you are most likely "over the hump" in terms of physical withdrawal symptoms. That doesn't mean it's over, and you'll probably still have to deal with PAWS (google it) but you should be on the down-slope of physical withdrawal symptoms now


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 31, 2010 8:53 am 
Did you have any knee or joint pain before you went on the sub? If so, sub, being a moderate pain killer might have been covering it. Don't be afraid to take some ibuprofen or Alleve for your underlying pain


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group